MathSciNet Relay Station
MathSciNet bibliographic data
MR938447 (89i:14040) 14L15 (11G45 14E20 14K30)
Önsiper, Hurşit On generalized Albanese varieties for surfaces. Math. Proc. Cambridge Philos. Soc. 104 (1988), no. 1, 1–6.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement